# SDR CA140226005

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,473 hours
- Engine: Garrtt TPE33111U
- Propeller: Mtprop MTV271E
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211111000
- Condition: Failed
- Location: Cargo Hold
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) LAV FIRE LIGHT ILLUMINATED ON TAXI PRIOR TO TAKEOFF.  UPON ENGINE SHUTDOWN LIGHT EXTINGUISHED AND ILLUMINATED UPON RESTART OF ENGINES.  REMOVED LAV DETECTOR CAUSING FALSE FIRE INDICATION AS IT WAS NOT REQUIRED FOR CURRENT ACFT CONFIGURATION.
